schliessen

Filtern

 

Bibliotheken

Commutators of the Bilinear Hardy Operator on Herz Type Spaces with Variable Exponents

In this paper, we obtain the boundedness of bilinear commutators generated by the bilinear Hardy operator and BMO functions on products of Herz spaces and Herz-Morrey spaces with variable exponents.

Journal Title: Journal of Function Spaces 2019, Vol.2019, 11 pages
Main Author: Wang, Shengrong
Other Authors: Xu, Jingshi
Format: Electronic Article Electronic Article
Language:
Subjects:
ID: ISSN: 2314-8896 ; E-ISSN: 2314-8888 ; DOI: 10.1155/2019/7607893
Zum Text:
SendSend as email Add to Book BagAdd to Book Bag
Staff View
recordid: hindawi10.1155/2019/7607893
title: Commutators of the Bilinear Hardy Operator on Herz Type Spaces with Variable Exponents
format: Article
creator:
  • Wang, Shengrong
  • Xu, Jingshi
subjects:
  • Exponents
  • Commutators
ispartof: Journal of Function Spaces, 2019, Vol.2019, 11 pages
description: In this paper, we obtain the boundedness of bilinear commutators generated by the bilinear Hardy operator and BMO functions on products of Herz spaces and Herz-Morrey spaces with variable exponents.
language:
source:
identifier: ISSN: 2314-8896 ; E-ISSN: 2314-8888 ; DOI: 10.1155/2019/7607893
fulltext: fulltext
issn:
  • 2314-8896
  • 23148896
  • 2314-8888
  • 23148888
url: Link


@attributes
ID1795675848
RANK0.06999999
NO1
SEARCH_ENGINEprimo_central_multiple_fe
SEARCH_ENGINE_TYPEPrimo Central Search Engine
LOCALfalse
PrimoNMBib
record
control
sourcerecordid10.1155/2019/7607893
sourceidhindawi
recordidTN_hindawi10.1155/2019/7607893
sourceformatXML
sourcesystemPC
pqid2245463614
display
typearticle
titleCommutators of the Bilinear Hardy Operator on Herz Type Spaces with Variable Exponents
creatorWang, Shengrong ; Xu, Jingshi
contributorSawano, Yoshihiro
ispartofJournal of Function Spaces, 2019, Vol.2019, 11 pages
identifier
descriptionIn this paper, we obtain the boundedness of bilinear commutators generated by the bilinear Hardy operator and BMO functions on products of Herz spaces and Herz-Morrey spaces with variable exponents.
source
subjectExponents ; Commutators;
version4
lds50peer_reviewed
links
openurl$$Topenurl_article
openurlfulltext$$Topenurlfull_article
search
creatorcontrib
0Wang, Shengrong
1Sawano, Yoshihiro
2Xu, Jingshi
titleCommutators of the Bilinear Hardy Operator on Herz Type Spaces with Variable Exponents
descriptionIn this paper, we obtain the boundedness of bilinear commutators generated by the bilinear Hardy operator and BMO functions on products of Herz spaces and Herz-Morrey spaces with variable exponents.
general10.1155/2019/7607893
sourceidhindawi
recordidhindawi10.1155/2019/7607893
issn
02314-8896
123148896
22314-8888
323148888
rsrctypearticle
creationdate2019
addtitleJournal of Function Spaces
searchscope
0hindawi
1FREE
2Hindawi Journals
scope
0hindawi
1FREE
2Hindawi Journals
lsr30VSR-Enriched:[subject, orcidid, pqid]
sort
titleCommutators of the Bilinear Hardy Operator on Herz Type Spaces with Variable Exponents
authorWang, Shengrong ; Xu, Jingshi
creationdate20190000
facets
frbrgroupid-1406874309656844863
frbrtype5
newrecords20190709
creationdate2019
collectionHindawi Journals
prefilterarticles
rsrctypearticles
creatorcontrib
0Wang, Shengrong
1Sawano, Yoshihiro
2Xu, Jingshi
jtitleJournal of Function Spaces
toplevelpeer_reviewed
delivery
delcategoryRemote Search Resource
fulltextfulltext
addata
aulast
0Wang
1Xu
aufirst
0Shengrong
1Jingshi
au
0Wang, Shengrong
1Xu, Jingshi
atitleCommutators of the Bilinear Hardy Operator on Herz Type Spaces with Variable Exponents
jtitleJournal of Function Spaces
date2019
volume2019
pages11
issn2314-8896
eissn2314-8888
formatjournal
genrearticle
ristypeJOUR
abstractIn this paper, we obtain the boundedness of bilinear commutators generated by the bilinear Hardy operator and BMO functions on products of Herz spaces and Herz-Morrey spaces with variable exponents.
pubHindawi
doi10.1155/2019/7607893
orcidid0000-0002-5345-8950
oafree_for_read